# SDR DL72S951386

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSP, EMERGENCY EXIT LIGHT AT AF AIRSTAIR INOP.  REPLACED BATTERIES OPERATION NORMAL.
